# SDR ASOA06289

- Difficulty date: March 8, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R319801
- Condition: Damaged
- Location: Door
- Component: Passenger Door
- Component part number: 601R3190163
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR BOTTOM STEP WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
